Opiate Overdose Shakes Up North Side Neighbourhood.

SHARE!

(THUNDER BAY, ON) – A north side neighbourhood is in shambles after yet another younger person in our city has abused a substance beyond what their body can handle.

Advertisement

This time the opiate overdose occurred in the 200 block of Otto street.

Some people are intentionally looking for fentanyl to use, some are looking for pharmaceutical grade opiates such as oxycodone or hydromorphone. During their search on the black market for pharmaceutical pills, they often get duped into buying counterfeit pills that are actually just fentanyl pressed into the same shape as the pill of their choice.

It has been confirmed by multiple agencies that counterfeit oxycodone, Xanax and other pills are floating around the region, and only contain fentanyl or other random contaminates.

The mid twenties male that was injected with Naloxone this evening on Otto Street was taken to hospital for further monitoring. He is expected to live.

Advertisement

If you or someone you know is going to be using drugs, please always have a buddy with you and a free overdose-reversing Naloxone kit. Ask your pharmacist how you can get a free kit and training.

SHARE!
Advertisement

3 Replies to “Opiate Overdose Shakes Up North Side Neighbourhood.”

  1. I take it that this 20yr old won’t squeal on the person that he got the pills from because he lived?

Comments are closed.